Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/246399
Title: О существовании периодических решений уравнения Льенара
Authors: Амелькин, В. В.
Жавнерчик, В. Э.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1996
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1996. – № 2. – С. 36-41.
Abstract: The problem of the existence of the some isolated periodic solutions of the Lienard equation is solved
URI: https://elib.bsu.by/handle/123456789/246399
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1996, №2 (май)

Files in This Item:
File Description SizeFormat 
36-41.pdf231,7 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.